# SDR VNAA2010031800009

- Difficulty date: March 12, 2010
- Submitted: March 18, 2010
- Operation: Air carrier
- Aircraft: N256PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7937
- Aircraft time: 13,488 hours, 14,185 cycles
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Antenna
- Part number: 110333
- Part serial: 7789
- Condition: Damaged
- Location: Elt
- Part time: 13,512 hours, 14,210 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED A LIGHTNING STRIKE ON CLIMBOUT FROM AVL EN ROUTE TO CLT.  AIRCRAFT CONTINUED TO CLT AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED THE AIRCRAFT, REMOVED AND REPLACED THE EMERGENCY LOCATOR TRANSMITTER (ELT) ANTENNA AND TWO (2) STATIC WICKS AND REPAIRED FUSELAGE DAMAGE.  CHECKS WERE PERFORMED.  ALL WORK WAS ACCOMPLISHED USING THE AIRCRAFT MAINTENANCE MANUALS.  AIRCRAFT WAS RELEASED FOR SERVICE.
